Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Burning sensation in eyes. Using add tears, loteflam eye drops, no relief. Suggestions to treat eye pain?

Sir , I have got problems in my eyes from last 4 to 5 months.Before I was able to watch television for hours.but now i could not even sit beside a laptop for just half an hour because my eyes starts burning. I had made a checkup & my eyesight is normal. Now a days I am using Add tears and loteflam eye drops.But I am not feeling much change.Please help me by suggesting something to get rid of my eyes pain.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear Subham, burning sensation in eyes while watching Tv or working on laptops may be due to dry eyes or Computer vision syndrome.Look out for the causes of dry eyes like any family history, systemic disease,connective tissue disorder, meibomian gland dysfunction, blepheritis etc..You have to do a Dry eye work up test in an ophthalmology clinic. If you are not suffering from dry eye it may be computer vision syndrome where you are engrossed in your work so much that you forget to blink the eyes which may cause eye strain and dryness.This precipitates as burning sensation.So you may try some eye exercise, take rest in every one hr of work , check for the humidity of your room if you are using AC, antiglare in laptop,lighting condition of your room and blink your eyes while working.So try some tear substitute like refresh liquigel 6-8 times a day and some hot fomentation.There is no need for loteflam unless indicated.Do rule out allergic conjunctivitis too.So if it is hurting more then better to go to your nearest ophthalmologist and discuss your problem....take care...Dr Ajay Shankar Kar, cornea consultant, sankar foundation eye hosp, vizag
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor